Principles of generalized differential-integral calculus
Doklady Akademii Nauk, Tome 123 (1958) no. 6, pp. 981-983
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_123_6_a6,
author = {A. V. Svetlanov},
title = {Principles of generalized differential-integral calculus},
journal = {Doklady Akademii Nauk},
pages = {981--983},
year = {1958},
volume = {123},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_123_6_a6/}
}
A. V. Svetlanov. Principles of generalized differential-integral calculus. Doklady Akademii Nauk, Tome 123 (1958) no. 6, pp. 981-983. http://geodesic.mathdoc.fr/item/DAN_1958_123_6_a6/